Mikie and edema question

Discussion in 'Transfer Factor' started by blazer, Oct 26, 2004.

  1. blazer

    blazer New Member

    Hi, just wondering from your last message about edema. Do you think that tf causes fluid retention and or edema? I am on the 3 kinds. I do feel some swelling..but did not think it was that. ???mmmm. I recently added the myco plus and wondering if it all is too much..or what do you think?
    Blazer.
  2. Mikie

    Mikie Moderator

    I haven't been here in a few days.

    Yes, I do think the edema is caused by the TF's. I think it's an immune reaction to them. It leaves after you stop the TF's, but after my long drive trying to outrun the last hurricane, I had to get a diuretic from my doc to get rid of it.

    Good luck with the TF's. Especially, let us know about the Myco Plus.

    Love, Mikie
  3. blazer

    blazer New Member

    Just wondering if other struggle with edema on TF?
    It seems as if it gathers in my thighs and especially my knees. I buy natural diuretics/drink a lot of water and try to walk a lot...but its a pain. Any ideas from headquarters on this...Do drs. feel this is true with TF also?
    Blazer
  4. Mikie

    Mikie Moderator

    When starting antibiotics but I never had it when I was on the Doxy.

    I did tell my doc about it and he said he hadn't heard that the TF's can do this.

    Love, Mikie